Half Sinemet CR

I have only been taking meds for 3 months, Sinemet x 3 low dose. Worked wonders for lifting my energy level, removing anxiety and helping with rigidity and had no more freezing. Now neurologist feels I could benefit from adding Half Sinemet CR at night to help with minor tremor (whole of right hand side), poor sleep pattern, and morning stiffness. I am reluctant to increase meds at this stage. Has anyone experience of taking half Sinemet CR at night for these symptoms? Any help? Any side effects?

10 Replies

oldestnewest
  • There is no reason to not take the meds if you can tolerate them. Not taking a med that would help you only robs you of a chance to feel normal.

    Good luck

  • If something makes you feel better and dos not put your heath or others at risk why not?

  • I'm new to the Parkinson universe so I really can't answer your question but I'll be watching this thread to hear the other's answer. I'm also on Sinemet (carb/levo) 25/100 3 times a day. I can feel it wearing off before the next dose is due and it usually takes an hour to get the full relief of the dosage. Mornings are the worse, I take my meds promptly at 6am but feel miserable until they kick in which is usually around 7. The meds have helped me tremendously with the tremors and the tenseness of muscles. What I do not see any improvement in is the feeling of weakness and energy level. I'm trying to walk a little each day, but instead of feeling good after a walk I'm totally exhausted and just collapse on the bed. I'm only walking about a quarter mile. I think if the doc would suggest Siminet CR I would definitely try it.

  • Are you taking a multi vitamin as well ? They helped me a lot when I was on Sinemet. With Sinemet the highest recommended dose is up to 6 tablets a day. When you see your doctor or call him and ask about increasing your dose up to 4 X you may also ask doctor about adding Azilect it helps to prolong your on time . I'm not sure how long you've been taking your meds but it took me up to a month before everything worked . What you feel in the about the delay of kicking-in was normal for me as well. I'm now on Rytary due to sever Dyskinesia I was having as a side effect of the Sinemet.

  • My doctor has me taking B12 shots every month and I take Vit D2 and Potassium. I get my blood checked every 3 months and he checks for everything.

  • Have your doctor check your Vit D level.

  • I've been on 5 PD Meds in last 4 months including Sinamet. Reactions were varied on all, but anxiety, blurred vision, fatigue were what I had on the Sinamet, I was on just 1/2 tab dose 4x per day of Sinamet when depression increased but it started just 2 days after doc increased me to 1tab 3x per day. Now on Mirapex , but seems to be causing anxiety as it was increased. I'm on AD since Aug 1, but it's not countering the PD effects so far. Hope at some point I can get back on Sinamet some time, it did best with PD symptoms.

  • My wife has increased delusion when sinamet is increased, watch out for side effects.

  • I sure hope I don't start having any side effects from the carb/levo because it is doing a very good job in calming my symptoms.

  • I had very bad nightmares when I first started taking Sinemet So that is my main concern and I have not as yet taken the night time dose.

You may also like...